| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced issues when reading letters being distorted.Patient also had yttrium aluminum garnet (yag) laser treatment but the problem still exists also when reading text the center area of the text was indecipherable at times wondered if other patients have had this experience.The patient had been tested for other eye issues that could possibly relate to this and all tests come back as negative.Additional information has been requested.
Event or Problem Description
Additional information was received and patient experienced vision being distorted, letters unclear, when reading with/without readers letter shape changes, yttrium aluminum garnet (yag) laser did not improve vision.
Additional Manufacturer Narrative
D.3.Product manufacturing site updated due to receipt of serial number of the product.G.9.Manufacturer report number corrected and reported under 9612169-2024-00548.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6 and h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).